Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: sleep disorder
Created On 5/8/11 9:31 PM
Topic View:

View thread in raw text format


emunah60
Junior Supporter

Posts: 14
Joined: May 2011

5/8/11 9:31 PM
User is offline

I have been having problems staying asleep for around the last 4 months. In the past, I have taken clonopine, adivain, trazodine, benidril, lanesta, plus others that I don't remember. I am presently taking 10 mg.. of ambien. Recently I went to the health food store and bought valerian root, l-tryptophan, and meletonin. I am not sure of the correct amount to take, last night I took 600 mg. valerin root, 5 mg. meletonin, and 500 mg. of l-tryptophan. Do you have any suggestions for me?
I am presently taking 400 mg. of Seroquel at night, 400 mg. neurotin morning, 400 mg. neurotin at noon, and 800 mg. of neurotin at night. I take 100 mg of welbutrin in the morning. Is it safe for me to be mixing the herbs and meds.?
Oh, I also am taking omega 3 fish oil capsules, B vitamins, Vitamin D, and a multi vitamin, and vitamin C.(these were prescribed by my psychiatrist). Please give me some advice.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Lynn, Psy.D.
Psychologist

Posts: 914
Joined: Feb 2005

6/2/11 7:28 PM
User is offline

Do have any idea what is causing the sleep disturbance?
a lynn
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask Dr. Lynn < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.